MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; MICRO,PUNCTURE,4FR,STIFF,NT/TG,E

MEDLINE INDUSTRIES LP; MICRO,PUNCTURE,4FR,STIFF,NT/TG,E
Catalog Number DYNJMAST09
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Provider removed a dilator from right rfa and the "hub came off sheath".
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2023, a provider removed a dilator from right rfa and the "hub came off sheath".It was reported that the piece was retrieved and a new device was used to complete procedure.There was no injury reported and no impact to the patient or procedure.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
MICRO,PUNCTURE,4FR,STIFF,NT/TG,E
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
blvd. world trade center no.1
parque industrial oradel
nuevo laredo, tamaulipas, 88285
MX  88285
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17419497
Report Number3004122598-2023-00004
Device Sequence Number8901744
Product Code OEZ
UDI-Device Identifier10888277586215
UDI-Public10888277586215
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJMAST09
Device Lot Number22FBX445
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date07/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown